diabetes-icon
No energy after using diabetes medicines
Hi doctors Please suggest regarding my mother diabetes really am much worry about her health because all visited multiple diabetes specialists regarding diabetes My mother very sick no energy after using diabetes medicines please advice how to control and active Attached tablet names
29 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Please check your mother’s sodium and potassium level along with routine diabetes related blood tests. She may need to change her anti diabetes regimen. Consult a doctor. Also she needs reconciliation of other medicines taking. Multiple drugs in elderly may create a problem. Need to understand her complete medicine history
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +121
Consult with a doctor
Online now
TELE / DIGITAL CONSULT / VEDIO CONSULT Consult with our Endocrinologist & Diabetologist, Dr Subhankar Datta online from home. For request for consultation,  whatsapp at Eight 8 Nine 9 Zero 0 Two 2 Seven 7 Five 5 Four 4 Five 5 Seven 7 Five 5
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello.. She is taking very powerful diabetes drug and if she is  acutely ill, it will itself can cause dehydration and hypotension. Plz consult endocrinologist if possible physically for detailed history and examination , assessment and to do necessary changes...
Next Steps
Consult Endocrinologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.